MathSciNet Relay Station
MathSciNet bibliographic data
MR158869 10.32
Felʹdman, N. I. Arithmetic properties of the solutions of a transcendental equation. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 1964 1964 no. 1, 13–20.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement